# SDR CA080925002

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,629 hours
- Engine: Lyc O320H2AD
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,629 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, A
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE 100 HRS/ANNUAL INSP, IT WAS DISCOVERED THAT THE HORIZONTAL STABILIZER FRONT SPAR ASSY (PN 0532001-98) AND THE RE-INFORCEMENT SPAR (PN 0531037-1) HAVE CRACKS AT 2 PLACES, ABOUT .5 INCH IN LENGTH, RADIATING FROM THE CENTER LIGHTENING HOLE BETWEEN BOLT ATTACHMENT AREA.
